November 03, 2006

The Score: Zmax 1, Sylvia 0

So yesterday I told you all I had this scary antibiotic to take. Basicaly, it's an entire zpack in one cherry-banana flavored dose. (blech!)

So after dinner, I add the water to the powder and in my best impression of my tequila-swilling days, knock the whole thing back. (It was only 1/4 cup of water, so it wasn't that bad). How I didn't puke it all back up instantly is either a mystery or a miracle. Or both. Damn, it was nasty. Remember when you had to take amoxicillin when you were a kid nad it was that nasty banana flavored crap? Yeah. That's what it was. Ew.

Within an hour of taking it, my ass was kicked. My stomach - HURT. I didn't get sick, but my stomach just hurt. A lot. I swear to God it gave me a fever. I went from sweating, I was so hot to shaking because I was so cold. (Now I think I know what detox might be like). I was achy. I couldn't sleep - I actually got a terrible night's sleep last night. I think it was the hot/cold thing.

But I will say this: within 3 1/2 hours of taking it, everything in my head and chest started breaking up. I'm sure the sniffle/hack/sneeze maneuver I've perfected in the last 21 hours contributed tomy lack of sleep as well. I still feel like death on a stick, but it's actually somewhat better than yesterday.

All in all, it kicked my ass, but I'd probably take it again if needed - now that I know what to expect. It does work.

Just to you know, in case any of you are lucky enough to land this Rx in the future.

And now, I'm off - back to the couch with my puppy and my woobie.

Happy weekend everyone!

2 comments:

themarina said...

Good to hear you're doing a bit better! Have a great weekend too! Hopefully you'll be back to 'normal' on Monday!

Wiccachicky said...

If it's a condensed dose of erthyromycin (sp?) that could explain the stomach pains. Amoxicyllin based drugs also can have that effect. Hope you're feeling better for it!

Who links to me?